MAUDE Adverse Event Report: JIANGSU JUMAO X-CARE MEDICAL EQUIPMENT CO., LTD DRIVE; WHEELCHAIR

JIANGSU JUMAO X-CARE MEDICAL EQUIPMENT CO., LTD DRIVE; WHEELCHAIR
Model Number SSP218DFA-SF
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fall (1848); Bone Fracture(s) (1870)
Date of Event 10/20/2019
Type of Reportable Event Death
Event or Problem Description
Drive devilbiss healthcare is the initial importer of the device which is a wheelchair.The end-user's family is in possession of the wheelchair.It is not available for evaluation.The end-user's family member has advised that the end-user was being transported by a local transport company.The brakes of the chair were not locked.The wheelchair rolled down the ramp.The end-user fell and broke his femur.He reportedly died from the fall.The transport company is suggesting that the device was faulty.Date of death and medical information is not available due to hippa restrictions.

Brand Name
DRIVE
Common Device Name
WHEELCHAIR
Manufacturer (Section D)
JIANGSU JUMAO X-CARE MEDICAL EQUIPMENT CO., LTD
no.36 danyan road
danyang jiangsu,
21230 0
CH  212300
MDR Report Key9629000
Report Number2438477-2020-00005
Device Sequence Number11491299
Product Code IOR
UDI-Device Identifier00822383268873
UDI-Public822383268873
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/24/2020
Report Date (Section F) 01/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Other
Device Model NumberSSP218DFA-SF
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/23/2020
Device Age4 MO
Event Location Other
Date Report to Manufacturer01/27/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death; Hospitalization;
Date Report Sent to FDA01/24/2020